# SDR 95FDEA01608

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Strap
- Part number: 6520726
- Condition: Corrosion
- Location: Bs 524-576
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUTPLATES ON THRESHOLD STRAP, STA 524 - 576, RBL 24, WL 156 (FWD BAY).
